English  |  正體中文  |  简体中文  |  Items with full text/Total items : 90120/105277 (86%)
Visitors : 8140217      Online Users : 231
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    ASIA unversity > 資訊學院 > 資訊工程學系 > 期刊論文 >  Item 310904400/18533


    Please use this identifier to cite or link to this item: http://asiair.asia.edu.tw/ir/handle/310904400/18533


    Title: Generalization of Proxy Signature Based on Elliptic Curves
    Authors: 黃明祥;Hwang, Min-Shiang
    Contributors: 資訊工程學系
    Keywords: Cryptography;Digital signature;Elliptic curves;Proxy signature;Threshold proxy signature;Proxy multi-signature scheme
    Date: 2004-03
    Issue Date: 2012-11-26 13:54:53 (UTC+8)
    Abstract: In the past, proxy signature schemes were usually proposed to deal with one or two separate proxy conditions each. To make a difference, in this paper, the authors shall present a generalized version of proxy signature scheme. Compared to earlier proxy signature schemes, our novel scheme can be applied to every possible proxy situation. The proposed scheme allows the original group of original signers to delegate their signing capability to a designated proxy group. The proxy group of proxy signers can cooperatively generate a proxy signature on behalf of the original group. Any verifier can verify the proxy signature on the message with the knowledge of the identities of the actual original signers and the actual proxy signers. With this article, we also aim to demonstrate how to specify proxy signature schemes on elliptic curve over finite fields. In addition, some possible attacks have also been considered, and our security analysis will show that none of them can successfully break the proposed scheme.
    Relation: COMPUTER STANDARDS & INTERFACES;26(2):73–84
    Appears in Collections:[資訊工程學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML118View/Open


    All items in ASIAIR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback